# SDR DALA2016011500325

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-265
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BETWEEN BS 200-265, RBL 24 CORRODED.   FOUND TO BE OUT OF LIMITS DUE TO 100 PERCENT MATERIAL LOSS  IAW SRM 53-20-52, ALLOWABLE DAMAGE 1 AND DWG S00483, REV A. REPLACED SEAT TRACK SECTION IAW SRM 51-41-01.
